# SDR SWI2025F00217

- Difficulty date: December 10, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND AFT UPPER CAM FITTING IS GOUGED.      (C-CHECK RO 2/27/2025)    REPLACED PAX DOOR SURROUND AFT UPPER CAM FITTING IAW CRJ200 SRM 51-42-21 AND DWG 600-31900 REV K. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
